# SDR IPXA2025011089611

- Difficulty date: January 2, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 32,370 hours, 11,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 OUTBOARD IN BULK CARGO COMPARTMENT RIGHT AREA (REPLACE). INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING NO.146T5650 SH 5 REV: C. I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL. I.A.W AMM 53-01-06-400-801 REV.144 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL. I.A.W AMM 25-59-01-404-019 REV.144 INSTALL MAIN DECK CARGO DADO PANEL AND CONDITION CHECK NORMAL.
